# SDR UALA2013030101228

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 49,022 hours, 19,968 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Vent Line
- Condition: Leaking
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFT GALLEY HAS WATER ON FLOOR AGAIN.  REMOVED AFT COFFEEMAKERS.  VENT LINE HAS CONSTANT DRIP WITH  WATER SUPPLY ON.  BLED SYSTEM, NO HELP.  AFT GALLEY WATER SUPPLY SHUT OFF AND INSTALLED COFFEEMAKERS.  MOPPED UP WATER RESIDUE AS NEEDED.  COMPLIED WITH MEL, PLACARD 3810T.
